# SDR Z5FA111510N420CS1

- Difficulty date: November 15, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N420CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0115
- Aircraft time: 3,589 hours, 2,652 cycles
- Engine: Wilint FJ441A
- System (JASC): 2611 · Smoke Detection
- Part: Fuse
- Part number: S34912
- Condition: Open
- Location: Smoke Detectors
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT APPROX 15000' INDICATED ALTITUDE AND 25NM FROM AIRPORT, THE BAGGAGE SMOKE ANNUNCIATOR ILLUMINATED WITH THE MASTER WARNING. CREW DECLARED AN EMERGENCY AND REQUESTED DIRECT TO AIRPORT FOR LANDING. ACFT LANDED WITHOUT INCIDENT, CLEARED RUNWAY AND EVACUATED ACFT. EMERGENCY PERSONNEL INSPECTED ACFT BAGGAGE COMPARTMENTS AND NO SIGNS OF SMOKE OR FIRE WERE PRESENT. ACFT TAXIED TO FBO FOR MX.  ON-SITE MX FOUND BLOWN FUSE FOR SMOKE DETECT HEATER AND DEFECTIVE SOLDER JOINT CAUSING A SHORT TO OCCUR WHICH BLEW FUSE.  FUSE REPLACED SOLDER JOINT REWORKED AND HEAT SHRINK APPLIED AND SMOKE DETECTOR REPLACED AS PRECAUTIONARY MEASURE. GROUND OPS CHECK PERFORMED SATISFACTORILY AND ACFT RETURNED TO SERVICE.
